Junctions of surface operators and categorification of quantum groups

Chun, Sungbong ; Gukov, Sergei ; Roggenkamp, Daniel

DOI: https://doi.org/10.1090/conm/684/13749
URL: https://arxiv.org/abs/1507.06318
Additional URL: https://mathscinet.ams.org/mathscinet/search/publd...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Contemporary Mathematics : CONM
Volume: 684
Issue number: Article 13749
Page range: 87-146
Place of publication: Providence, RI
Publishing house: American Mathematical Soc.
ISBN: 978-1-4704-2821-1
ISSN: 0271-4132 , 1098-3627
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Physik (Roggenkamp 2018-)
Subject: 510 Mathematics
Abstract: We show how networks of Wilson lines realize quantum groups U_q(sl(m)), for arbitrary m, in 3d SU(N) Chern-Simons theory. Lifting this construction to foams of surface operators in 4d theory we find that rich structure of junctions is encoded in combinatorics of planar diagrams. For a particular choice of surface operators we reproduce known mathematical constructions of categorical representations and categorified quantum groups.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item